| Model Number |
4470 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/10/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this left ventricular (lv) lead was explanted due to unknown reasons.Additional information was requested but unable to be obtained at this time.No additional adverse patient effects were reported.This lv lead has not been returned for analysis.Additional information was received and it was reported that this lead that was explanted was the right ventricular (rv) lead.This lead was explanted due to physician preference, and no anomalies were noted with the lead.No additional adverse patient effects were reported.This rv lead has not been returned for analysis.
Additional Manufacturer Narrative
This report is being submitted to update the information in section b5.This device was explanted and was not returned.As such, physical analysis has not been conducted in our laboratory.Based on the available information, and in the absence of a product return, the investigation conclusion code no problem detected was selected.As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.